Boyd indices for quasi-normed rearrangement invariant spaces
Keywords:
Rearrangement invariant function spaces, Boyd indices, interpolation spacesAbstract
We calculate the Boyd indices for the sum and intersection of two quasi-normed rearrangement invariant spaces. An application to Lorentz type spaces is also given.
Downloads
Download data is not yet available.
Downloads
Published
2012-12-31
Issue
Section
Regular
How to Cite
Boyd indices for quasi-normed rearrangement invariant spaces. (2012). Journal of Prime Research in Mathematics, 8(1), 36 – 44. https://jprm.sms.edu.pk/index.php/jprm/article/view/78